# SDR USAA2010083091864

- Difficulty date: August 26, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK AT FORWARD SERVICE DOOR STOP FITTING BEAM NR 4 TRAILING EDGE.  REPAIRED FORWARD SERVICE DOOR STOP FITTING BEAM NR 4 TRAILING EDGE IAW TYPICAL REPAIR 52-10-11.
